# SDR 9515831147

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A CRACK IN THE FORWARD CARGO FLOOR FRAME FS 879 AT RBL 38.  REPAIRED FRAME (P/N ADA 7034), PER EA 11-99259.
